# SDR SWIA201440535

- Difficulty date: December 8, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Piccolo Tube
- Condition: Gouged
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD PICCOLO TUBE IS GOUGED AT THE OTBD END.   REPAIRED LT WING OTBD PICCOLO TUBE IAW EA.
